Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 107, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 6, 2009, 12:39 AM EDT for Hancock County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2009, 12:39 AM EDT (04:39 UTC)
- Expired
- Apr 6, 2009, 1:03 AM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Hancock County, GA
The radar
The Robins AFB radar (KJGX), 70 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 060439 SVRFFC GAC141-060530- /O.NEW.KFFC.SV.W.0107.090406T0439Z-090406T0530Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1239 AM EDT MON APR 6 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL HANCOCK COUNTY IN EAST CENTRAL GEORGIA * UNTIL 130 AM EDT * AT 1238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BEULAH... MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3326 8287 3320 8287 3309 8306 3321 8308 TIME...MOT...LOC 0438Z 256DEG 42KT 3318 8301 $$
1 follow-up statement
000 WWUS52 KFFC 060503 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 103 AM EDT MON APR 6 2009 GAC141-060513- /O.CAN.KFFC.SV.W.0107.000000T0000Z-090406T0530Z/ HANCOCK GA- 103 AM EDT MON APR 6 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HANCOCK COUNTY IS CANCELLED... . THE SEVERE THUNDERSTORM HAS MOVED OUT OF SOUTH CENTRAL HANCOCK COUNTY AND SEVERE WEATHER IS NO LONGER EXPECTED. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3326 8287 3320 8287 3309 8306 3321 8308 TIME...MOT...LOC 0503Z 256DEG 42KT 3325 8267 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 9:07 PM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Apr 5, 9:07 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 907 PM EDT SUN APR 5 2009 .UPDATE... CONVECTION MOVING INTO WEST CENTRAL GEORGIA AT THIS TIME AND CONVECTION HAS FINALLY STARTED TO DEVELOP FARTHER SOUTH ALONG THE COLD FRONT IN NORTHERN ALABAMA. NO LARGE SCALE UPDATE PLANNED TO THE CURRENT FORECAST AT THIS TIME. MINOR ALTERATIONS ARE POSSIBLE AS UPDATES ARE ISSUED TO MANAGE CURRENT TOR WATCH IN EFFECT FOR EXTREME WEST CENTRAL GEORGIA...AND ANY ADDITIONAL WATCHES THAT MAY BE NEEDED. && .PREV DISCUSSION... /ISSUED 630 PM EDT SUN APR 5 2009/ SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... WAITING TO SEE IF CONVECTION DEVELOPS FARTHER SOUTH ALONG THE FRONT. I WILL GO WITH LIKELY POPS FOR MY FORECAST AREA WITH THE FRONTAL PASSAGE. ENOUGH SHEAR AND INSTABILITY FOR THE...A FEW MAY BE SEVERE...PHRASING IN THE ZONES AT LEAST FOR THIS EVENING. NEXT BIG DEAL WILL BE THE WIND...COLD AND POSSIBLE WINTRY PRECIPITATION EXPECTED TO SWEEP IN BEHIND THIS COLD FRONT. I WILL LEAVE THE WIND ADVISORY UNCHANGED FOR NOW. WIND SPEEDS MAY REACH HIGH WIND WARNING CRITERIA DURING THE AFTERNOON AND EVENING MONDAY...ESPECIALLY IN THE HIGHER ELEVATIONS OF THE NORTH. MUCH COLDER AIRMASS MOVING INTO THE REGION FOR MONDAY THROUGH TUESDAY NIGHT. STRONGER WINDS...CLOUDS AND RESIDUAL VERY LOW LEVEL MOISTURE MAY KEEP THE MAJORITY OF THE AREA FROM DROPPING BELOW FREEZING FOR ANY EXTENDED PERIOD OF TIME MONDAY NIGHT...BUT PARTIAL CLEARING AND DIMINISHING WINDS TUESDAY NIGHT MAY LEAVE THE MAJORITY OF THE FORECAST AREA VULNERABLE TO A LATE SEASON FREEZE. STRONG COLD ADVECTION AND WRAP AROUND MOISTURE FROM A DEEPENING LOW OVER THE NORTHEAST U.S. ALSO HAS THE POTENTIAL TO BRING A BIT OF WINTRY PRECIPITATION TO NORTH GEORGIA MONDAY NIGHT. THERE SHOULD BE ENOUGH MOISTURE AND MID LEVEL INSTABILITY FOR SOME ISOLATED TO SCATTERED SHOWERS FROM ROUGHLY THE ATLANTA METRO AREA NORTHWARD MONDAY AFTERNOON THROUGH TUESDAY. WITH THE STRONG COLD ADVECTION AND VERY COLD 85OMB TEMPERATURES THERE SHOULD BE AT LEAST A MIXTURE OF RAIN AND SNOW SHOWERS LATE MONDAY INTO EARLY TUESDAY. PRECIPITATION AMOUNTS APPEAR TO REMAIN LIGHT WITH LITTLE OR ACCUMULATION EXPECTED OUTSIDE OF THE HIGHEST ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS... WHERE AROUND A HALF INCH OR SO OF ACCUMULATION SEEMS POSSIBLE. THIS IS BELOW WINTER WEATHER ADVISORY LEVELS...BUT A SPECIAL WEATHER STATEMENT WILL BE ISSUED TO ADDRESS THIS UNUSUAL LATE SEASON EVENT. LONG TERM /WEDNESDAY THROUGH SUNDAY/... THE EXTENDED FORECAST PERIOD STARTS OUT WITH TEMPERATURES MODERATING TOWARD MORE SEASONAL NORMS AS THE NORTHWESTERLY UPPER LEVEL FLOW QUICKLY FLATTENS AND THEN TURNS SOUTHWESTERLY AHEAD OF ANOTHER QUICK MOVING UPPER TROUGH. THIS SYSTEM SWEEP QUICKLY INTO THE OHIO VALLEY AND DRAGS ANOTHER COLD FRONT THROUGH THE FORECAST AREA THURSDAY INTO FRIDAY. FIRE WEATHER... STRONG WINDS MONDAY AND TUESDAY WILL MEET WIND SPEED CRITERIA FOR RED FLAG CONDITIONS...BUT FUEL MOISTURES ARE LIKELY TO REMAIN TOO HIGH FOR THE ISSUANCE OF A RED FLAG WARNING AT THIS TIME. HYDROLOGY... ADDITIONAL PRECIPITATION TONIGHT IS NOT EXPECTED TO BE ENOUGH TO CAUSE WIDESPREAD FLOODING PROBLEMS. HOWEVER...ANY ADDITIONAL RAINFALL OVER CENTRAL GEORGIA MAY AGGRAVATE CURRENT RIVER FLOODING. AVIATION... MAIN CONCERN FOR AVIATION THROUGH TONIGHT IS PASSAGE OF COLD FRONT AND TIMING OT SHRA/TSRA. FROPA EXPECTED BY 06Z-07Z...WITH SHRA/TSRA PRECEDING FRONT...BY 02-03Z FOR ATL TAF SITES...EARLIER FOR CSG. ANOTHER CONCERN IS MOISTURE POOLING JUST NORTH OF WARM FRONT/MESO-LOW IN SOUTH CENTRAL ALABAMA. THIS FEATURE IS CAUSING IFR VSBYS/CIGS ACROSS MUCH OF CENTRAL ALABAMA AT THE MOMENT. AS MOISTURE TONGUE PUSHES NE THIS EVENING...IFR CONDITIONS MAY BE POSSIBLE FOR ATL TAF SITES...EVEN BEFORE PRECIP ARRIVES. WINDS EXPECTED TO REMAIN GENERALLY SE UNTIL FRONT DRAWS CLOSER...WITH BRIEF PERIOD OF SW BEFORE FROPA. GUSTY WINDS EXPECTED TO BUILD IN QUICKLY BEHIND FRONT..BY 09-12Z...WITH GUSTS TO 30 KT POSSIBLE AFTER SUNRISE. MVFR CIGS EXPECTED TO PERSIST THROUGH MUCH OF THE DAY ON MONDAY WITH SIGNIFICANT WRAPAROUND MOISTURE BEHIND THE FRONT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 54 58 32 51 29 / 60 30 20 10 5 ATLANTA 46 52 32 49 29 / 60 20 20 10 5 BLAIRSVILLE 43 48 31 44 25 / 70 30 40 20 10 CARTERSVILLE 45 53 30 50 25 / 70 20 20 20 5 COLUMBUS 51 55 33 53 30 / 60 10 10 5 5 GAINESVILLE 49 53 33 49 30 / 60 30 30 20 10 MACON 53 60 34 55 28 / 60 20 10 5 5 ROME 44 54 31 50 26 / 70 20 30 20 10 PEACHTREE CITY 46 53 31 50 26 / 60 10 20 5 5 VIDALIA 63 67 37 57 30 / 60 30 10 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 2 AM MONDAY TO 2 AM EDT TUESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. TORNADO WATCH UNTIL 2 AM EDT MONDAY FOR THE FOLLOWING ZONES: CHATTAHOOCHEE...HARRIS...MARION...MERIWETHER...MUSCOGEE... STEWART...TALBOT...TROUP...WEBSTER. && 20
Hazardous weather outlook, Apr 5, 11:50 PM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1150 PM EDT SUN APR 5 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1150 PM EDT SUN APR 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT ISOLATED THUNDERSTORMS EXPECTED TONIGHT. .SYNOPSIS... A WARM FRONT WILL PUSH NORTHWARD ACROSS CENTRAL GEORGIA. A COLD FRONT WILL CROSS GEORGIA FROM WEST TO EAST AFTER MIDNIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE SMALL HAIL...GUSTY WINDS AND CLOUD TO GROUND LIGHTNING. .DISCUSSION... THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA THROUGH TONIGHT AS A WEAK WARM FRONT PUSHES NORTH ACROSS CENTRAL GEORGIA...AND A COLD FRONT ENTERS WEST GEORGIA DURING THE EARLY MORNING HOURS OF MONDAY. THE ATMOSPHERE ACROSS GEORGIA HAS STABILIZED FROM EARLIER THIS EVENING...THEREFORE SEVERE THUNDERSTORMS ARE NO LONGER EXPECTED. CAPES OF 500 OR LESS AND LIFTED INDICES AROUND MINUS 2 WILL SUPPORT ISOLATED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG GUSTY WINDS WILL OCCUR MONDAY AND TUESDAY. FOR MORE INFORMATION ON THE WINDS SEE THE LATEST WIND ADVISORY STATEMENT. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED FOR THE REST OF TONIGHT.
In the hours before
Special weather statement, Apr 5, 9:40 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 940 PM EDT SUN APR 5 2009 GAZ067>069-060215- 940 PM EDT SUN APR 5 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN UPSON...PIKE AND MERIWETHER COUNTIES UNTIL 1015 PM EDT... AT 939 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED NEAR RALEIGH...MOVING EAST NORTHEAST AT 50 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS UPSON...PIKE AND MERIWETHER COUNTIES THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HARRIS CITY...WARM SPRINGS...RALEIGH...WOODBURY...CREST...IMLAC...MOLENA...CONCORD... HANNAHS MILL...ATWATER...HILLTOP...LIFSEY SPRINGS...ZEBULON AND MEANSVILLE. A TORNADO WATCH REMAINS IN EFFECT FOR PARTS OF WEST CENTRAL GEORGIA UNTIL 200 AM EDT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 5, 10:01 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 PM EDT SUN APR 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HAIL CONCORD 32.14N 84.38W
04/05/2009 E0.25 INCH SUMTER GA AMATEUR RADIO
&&
SNELSONLocal storm report, Apr 5, 10:09 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1009 PM EDT SUN APR 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HAIL 2 W ZEBULON 33.10N 84.38W
04/05/2009 E0.25 INCH PIKE GA AMATEUR RADIO
&&
CORRECTED LOCATION
SNELSONLocal storm report, Apr 5, 10:30 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 PM EDT SUN APR 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HAIL 2 SE ORCHARD HILL 33.17N 84.19W
04/05/2009 E0.88 INCH LAMAR GA AMATEUR RADIO
&&
JLFSpecial weather statement, Apr 5, 11:13 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1113 PM EDT SUN APR 5 2009 GAZ049-050-060-060345- 1113 PM EDT SUN APR 5 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN NORTHERN PUTNAM...GREENE AND SOUTHERN MORGAN COUNTIES UNTIL 1145 PM EDT... AT 1112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 12 MILES SOUTHWEST OF GREENSBORO... MOVING NORTHEAST AT 55 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PUTNAM...GREENE AND MORGAN COUNTIES THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HARMONY...BUCKHEAD... PARKS MILL...CAREY...SWORDS...VEAZEY...GREENSBORO...SILOAM... WOODVILLE AND UNION POINT.
Special weather statement, Apr 5, 11:39 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1139 PM EDT SUN APR 5 2009 GAZ039-051-060415- 1139 PM EDT SUN APR 5 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN NORTHERN TALIAFERRO AND WILKES COUNTIES UNTIL 1215 AM EDT... AT 1138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF ROBINSON...MOVING EAST NORTHEAST AT 45 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TALIAFERRO AND WILKES COUNTIES THROUGH 1230 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROBINSON...LYNEVILLE...CARTERS GROVE...TYRONE... CELESTE...FICKLIN...LUNDBERG...WASHINGTON AND METASVILLE.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 9:58 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding | 47 min |
| Apr 5, 10:33 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Morgan, Putnam | 42 min |
| Apr 6, 4:56 PM EDT | Freeze Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.